# SDR FDEA202201080024

- Difficulty date: January 8, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300*
- Aircraft serial: 777
- Aircraft time: 34,522 hours, 19,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275349200
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR64,   BETWEEN -Y1456 AND -Y1959 REPAIRED THE MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE CRACKED   CROSSBEAM AT FR64 BETWEEN -Y1456 AND -Y1959 PER A300-600F SRM53-10-15 FIGURE 211.   THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
